# SDR BAQA088357

- Difficulty date: August 7, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,996 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337118010
- Part serial: 148
- Condition: Inoperative
- Location: Ng
- Part time: 435 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG INDICATOR INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
